MAUDE Adverse Event Report: NEOORTHO PRODUTOS ORTOPEDICOS S/A NEOFIX; 900.362 - 8-HOLE NARROW 4.5 LS PLATE

NEOORTHO PRODUTOS ORTOPEDICOS S/A NEOFIX; 900.362 - 8-HOLE NARROW 4.5 LS PLATE
Model Number 900.362
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 03/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not distributed in the united states of america.It was related that 8-hole narrow 4.5 ls plate was broken after its implantation when the patient gdmr was transferred from the chair to the stretcher when she was going to perform an x-ray exam at the hospital.Identified plate (code: 900.362, description: 8-hole narrow 4.5 ls plate, lot: 3657145, qty: 1).Date of manufacture: 16/oct/2015 and expiration date: 16/oct/2030.No information about the type of surgery or the implantation date of the material.No information about the explanation date of the broken plate.Documents and evidence were requested from the distributor, such as radiographic records (pre-operative, post-operative, follow-up, and failure), a medical report describing the occurrence and patient characteristics regarding this event, but we had no return, so they are unknown.No significant surgical delay or injury to the patient was reported.Dhr of this lot was analyzed with no faults, including raw material.Based on the available information, no corrective and/or preventive action was required.This occurrence generated the need to notify adverse events to anvisa through notification no.(b)(4).This event will be accounted for and monitored through post-market surveillance activities.If additional information becomes available, the investigation will be updated as applicable.
 
Event or Problem Description
It was related that 8-hole narrow 4.5 ls plate was broken after its implantation when the patient gdmr.Was transferred from the chair to the stretcher when she was going to perform an x-ray exam at the hospital.

Brand Name
NEOFIX
Common Device Name
900.362 - 8-HOLE NARROW 4.5 LS PLATE
Manufacturer (Section D)
NEOORTHO PRODUTOS ORTOPEDICOS S/A
rua angelo domingos durigan
curitiba, parana 82025 100
BR  82025100
MDR Report Key10143757
Report Number3009158523-2020-00001
Device Sequence Number11348457
Product Code HRS
UDI-Device Identifier07898624861502
UDI-Public07898624861502
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113733
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number900.362
Device Catalogue Number900.362
Device Lot Number3657145
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2020
Initial Report FDA Received Date06/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 YR